advertisement
Question
Posted by: Sunet | 2018/09/18

I am scared that I am overdosing my 1 year old son

My son has a wheezy chest and he suffers from allergies. I am giving deselex in the morning and avamys in the mornings and night.Am I overdosing. I have only started on Saturday.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAllergy expert
- 2018/09/27

Deselex antihistamine at the appropriate dose is safe to use at age 1 year, but the Avamys nasal spray may be a little too strong for a 1 year old and rather ask the doctor for some nose drops instead.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement